# SDR UIEA2012030900086

- Difficulty date: March 9, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 68,471 hours, 14,470 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Module
- Part number: 13202001
- Condition: Failed
- Location: Master Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT GENERATOR DRIVE DISCONNECT DRIVE LIGHT INOPERATIVE.  MASTER SWITCH LIGHT ASSY MODULE REPLACED IAW AMM 33-13-00, OPS CHECKED GOOD PG 217-218.
